RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 5, Pages 80–85 (Mi ivm9003)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Criteria of embedding of classes of Morrey type

N. Temirgalieva, M. A. Zhainibekovab, G. T. Dzhumakaevab

a Institute of Theoretical Mathematics and Scientific Computation, L. N. Gumilev Eurasian National University, 2 Mirzoyana str., Astana, 010000 Republic of Kazakhstan
b Laboratory of Scientific Computation, L. N. Gumilev Eurasian National University, 2 Mirzoyana str., Astana, 010000 Republic of Kazakhstan

Abstract: We show that replacing Lebesgue's norm by Morrey's seminorm in the definition of functional classes, it is possible to obtain unimprovable theorems of embedding which are additional to classical theorems in case when they are not fulfilled.

Keywords: theorem of embedding, Morrey seminorm, Sobolev–Morrey class, Lebesgue–Morrey class, Lorentz spaces.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:5, 69–73

UDC: 517.518
Received: 08.11.2014

Citation: N. Temirgaliev, M. A. Zhainibekova, G. T. Dzhumakaeva, “Criteria of embedding of classes of Morrey type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 5, 80–85; Russian Math. (Iz. VUZ), 59:5 (2015), 69–73

Citation in format AMSBIB
\Bibitem{TemZhaDzh15}
\by N.~Temirgaliev, M.~A.~Zhainibekova, G.~T.~Dzhumakaeva
\paper Criteria of embedding of classes of Morrey type
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 5
\pages 80--85
\mathnet{http://mi.mathnet.ru/ivm9003}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 5
\pages 69--73
\crossref{https://doi.org/10.3103/S1066369X15050102}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928615321}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9003
  • http://mi.mathnet.ru/eng/ivm/y2015/i5/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. Temirgaliev, M. A. Zhainibekova, G. T. Dzhumakaeva, “A criterion for embedding of anisotropic Sobolev–Morrey spaces into the space of uniformly continuous functions”, Siberian Math. J., 57:5 (2016), 905–917  mathnet  crossref  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:171
    Full text:38
    References:36
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020